# SDR AALA20010980

- Difficulty date: May 11, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AB51
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, CEILING EMERGENCY LIGHTS ABOVE ROWS 29, 30, AND 31 REPORTED INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHTS ABOVE ROWS 29, 30 AND 31. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
